# SDR R019692

- Difficulty date: May 19, 2006
- Submitted: May 19, 2006
- Operation: General aviation
- Aircraft: SJ3R
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520BE
- Propeller: Hartzl BHCC2Y*
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod
- Part number: C6512
- Condition: Worn
- Location: Engine
- Part time: 1,338 hours
- Component: Propeller, Hartzl, PHCG3YF1E
- Component part number: PHCG3YF1E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AREA OF THE PITCH CHANGE ROD THAT IS GUIDED THROUGH THE ENGINE SIDE HUB HALF BORE HAS WORN THROUGH THE CHROME PLATING BEFORE FIRST OVERHAUL.
